Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


News in regards to Uridine and Lipodystrophy
Apr 29, 2005

I have been watching withe great interest the news and research concerning Uridine. I found a product actually being used in a stud in Ohio, and these people referred me to a product called Nucleomaxx. In this is a substance called Mitocnol made from an extract of sugar cane that increased your naturl level of Uridine. Uridine has been shown to be of great benefit for mitochondrial toxicity caused by the Hiv meds. They referred me to www.tabsandmore.com somewhere in Europe. The product is quite bitter and expensive but should be safe. Its about 97.00 Euro for three months. Have you guys heard any more about this product? I am very excited about this. Thanks, Al

Response from Dr. Henry

I have heard about it. Preliminary but still quite limited information is indeed promising and warrants further studies (including the ACTG in the US ). Most of the clinical info has come from one doctor in Germany. I am anxious to see more data from more sites. KH



Previous
sustiva/truvada and numbness in arms?
Next
HIV Medication/Menier's Disease

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement